Q&A: Vicodin withdrawl?

Question by marcyp06: Vicodin withdrawl?
I had my wisdom teeth out 6 days ago and have been taking a moderate ammount of vicodin (One 500mg tab about 4 times daily), and supplementing with advil. I have a very sensitive mouth and it is still quite sore a week after the surgery (I had all 4 wisdom teeth and a molar pulled).
I went back to work yesterday for the first time and stopped taking the vicodin and got sick. I assumed it was because my mouth was in so much pain, but it appears that my body became addicted to it. I have worked with people in rehab and have quit taking the medicine and will get over this just fine. I must say im a bit upset about the fact that it happend. I smoked for 7 years and quit cold-turkey!
Regardless, my question is this: My mouth still hurts like hell! What can I do to make it feel better and not mess with my mini-addiction?
My “symptoms” are as follows: I got a headache and was dizzy. I felt like I had a lump in my throat/lungs and was having hot flashes. I was very drowsy and irritable, felt nauseous. This happened when I stopped taking the vicodin to prepare to go back to work, and I assumed it was a reaction to the pain I still felt from my mouth, but now I believe otherwise. I am going to the dentist today.

Best answer:

Answer by Irishrose
Consult your doctor. That is really best.

Give your answer to this question below!

Trackback URL

,

One Comment on "Q&A: Vicodin withdrawl?"

  1. Penny P
    24/03/2014 at 7:29 am Permalink

    6 days taking vicodin is really a pretty short time for your body to become “addicted” to vicodin. You don’t specify what symptoms you had that made you believe you were in withdrawl. There are other medications that you could get from your dentist to help with the pain, but almost a week out of surgery, I’m not sure you should still be having so much pain. You may want to check with the dentist/surgeon to make sure you don’t have dry sockets or an infection that is causing the pain to still be so severe. My advice would be to take advil with food, or tylenol. If those don’t work, then you should call the doc.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments